# SDR ASAA9510009

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 65298251
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 61 - PRIOR TO DEPARTURE, THE CREW REPORTED L1 DOOR WAS DIFFICULT TO CLOSE.  ADJUSTED UPPER DOOR HINGE ROD AND DOOR OPERATED NORMALLY.  (W)
